Preprints - Algebraic Geometry

arXiv Search for Roma01.Math - algebraic geometry

62 results for algebraic geometry
  1. arxiv-id: 1710.02938v1 [Abstract, pdf]
    An explicit solution to the weak Schottky problem
    Hershel Farkas, Samuel Grushevsky, Riccardo Salvati Manni
    Published: 2017-10-09

  2. arxiv-id: 1707.06612v2 [Abstract, pdf]
    On deformations of pairs (manifold, coherent sheaf)
    Donatella Iacono, Marco Manetti
    Published: 2017-07-20

  3. arxiv-id: 1706.05816v1 [Abstract, pdf]
    The Göpel variety
    Eberhard Freitag, Riccardo Salvati Manni
    Published: 2017-06-19

  4. arxiv-id: 1706.01870v2 [Abstract, pdf]
    The Gauss map and secants of the Kummer variety
    Robert Auffarth, Giulio Codogni, Riccardo Salvati Manni
    Published: 2017-06-06

  5. arxiv-id: 1703.03231v1 [Abstract, pdf]
    The projective model structure on contractions
    Marco Manetti, Chiara Spagnoli
    Published: 2017-03-09

  6. arxiv-id: 1610.08684v2 [Abstract, pdf]
    Formal Abel-Jacobi maps
    Domenico Fiorenza, Marco Manetti
    Published: 2016-10-27

  7. arxiv-id: 1610.04137v1 [Abstract, pdf]
    Quiver representations over a quasi-Frobenius ring and Gorenstein-projective modules
    Francesco Meazzini
    Published: 2016-10-13

  8. arxiv-id: 1607.04634v3 [Abstract, pdf]
    Topology of representation spaces of surface groups in PSL(2,R) with assigned boundary monodromy and nonzero Euler number
    Gabriele Mondello
    Published: 2016-07-15

  9. arxiv-id: 1607.01561v2 [Abstract, pdf]
    Rational curves on fibered Calabi-Yau manifolds (with an appendix by Roberto Svaldi)
    Simone Diverio, Claudio Fontanari, Diletta Martinelli
    Published: 2016-07-06

  10. arxiv-id: 1607.01324v1 [Abstract, pdf]
    Birational geometry of the moduli space of quartic K3 surfaces
    Radu Laza, Kieran G. O'Grady
    Published: 2016-07-05

  11. arxiv-id: 1606.04468v1 [Abstract, pdf]
    On the variety associated to the ring of theta constants in genus 3
    Eberhard Freitag, Riccardo Salvati Manni
    Published: 2016-06-14

  12. arxiv-id: 1606.01381v3 [Abstract, pdf]
    Quasi-negative holomorphic sectional curvature and positivity of the canonical bundle
    Simone Diverio, Stefano Trapani
    Published: 2016-06-04

  13. arxiv-id: 1512.05480v2 [Abstract, pdf]
    Uniqueness and intrinsic properties of non-commutative Koszul brackets
    Marco Manetti
    Published: 2015-12-17

  14. arxiv-id: 1510.03384v2 [Abstract, pdf]
    Heat equation for theta functions and vector-valued modular forms
    Sara Perna
    Published: 2015-10-12

  15. arxiv-id: 1509.09032v3 [Abstract, pdf]
    Universal Lie Formulas for Higher Antibrackets
    Marco Manetti, Giulia Ricciardi
    Published: 2015-09-30
    Journal Reference: SIGMA 12 (2016), 053, 20 pages

  16. arxiv-id: 1507.05002v3 [Abstract, pdf]
    On hyperplane sections of K3 surfaces
    Enrico Arbarello, Andrea Bruno, Edoardo Sernesi
    Published: 2015-07-17

  17. arxiv-id: 1506.05753v2 [Abstract, pdf]
    Algebraic models of local period maps and Yukawa coupling
    Ruggero Bandiera, Marco Manetti
    Published: 2015-06-18

  18. arxiv-id: 1505.06370v1 [Abstract, pdf]
    Vector-valued modular forms and the Gauss map
    Francesco Dalla Piazza, Alessio Fiorentino, Samuel Grushevsky, Sara Perna, Riccardo Salvati Manni
    Published: 2015-05-23

  19. arxiv-id: 1505.01994v1 [Abstract, pdf]
    Spherical metrics with conical singularities on a 2-sphere: angle constraints
    Gabriele Mondello, Dmitri Panov
    Published: 2015-05-08

  20. arxiv-id: 1503.02512v3 [Abstract, pdf]
    Segre forms and Kobayashi-Lübke inequality
    Simone Diverio
    Published: 2015-03-09

  21. arxiv-id: 1502.07897v2 [Abstract, pdf]
    Decomposable cycles and Noether-Lefschetz loci
    Kieran G. O'Grady
    Published: 2015-02-27

  22. arxiv-id: 1408.4537v1 [Abstract, pdf]
    Octavic theta series
    Eberhard Freitag, Riccardo Salvati Manni
    Published: 2014-08-20

  23. arxiv-id: 1406.7667v2 [Abstract, pdf]
    On isomorphisms between Siegel modular threefolds
    Sara Perna
    Published: 2014-06-30

  24. arxiv-id: 1405.2608v2 [Abstract, pdf]
    On the cohomological dimension of the moduli space of Riemann surfaces
    Gabriele Mondello
    Published: 2014-05-12
    Journal Reference: Duke Math. J. 166, no. 8 (2017), 1463-1515

  25. arxiv-id: 1404.3057v1 [Abstract, pdf]
    Vector valued modular forms on three dimensional ball
    Eberhard Freitag, Riccardo Salvati Manni
    Published: 2014-04-11

  26. arxiv-id: 1402.1929v1 [Abstract, pdf]
    Vector valued hermitian and quaternionic modular forms
    Eberhard Freitag, Riccardo Salvati Manni
    Published: 2014-02-09
    Journal Reference: Kyoto J. Math. 55, no. 4 (2015), 819-836

  27. arxiv-id: 1312.6811v1 [Abstract, pdf]
    Basic vector valued Siegel modular forms of genus two
    Eberhard Freitag, Riccardo Salvati Manni
    Published: 2013-12-24

  28. arxiv-id: 1311.6613v1 [Abstract, pdf]
    About the hyperbolicity of complete intersections
    Simone Diverio
    Published: 2013-11-26

  29. arxiv-id: 1311.6612v1 [Abstract, pdf]
    Rational curves on Calabi-Yau threefolds and a conjecture of Oguiso
    Simone Diverio
    Published: 2013-11-26

  30. arxiv-id: 1311.0757v3 [Abstract, pdf]
    Computations with modified diagonals
    Kieran G. O'Grady
    Published: 2013-11-04
    Journal Reference: Rendiconti Lincei Matematica e Applicazioni 25 (2014), pp. 249 - 274

  31. arxiv-id: 1310.3048v2 [Abstract, pdf]
    On some formality criteria for DG-Lie algebras
    Marco Manetti
    Published: 2013-10-11
    Journal Reference: J. Algebra 438 (2015), 90 - 118

  32. arxiv-id: 1309.0496v3 [Abstract, pdf]
    Mukai's program for curves on a K3 surface
    Enrico Arbarello, Andrea Bruno, Edoardo Sernesi
    Published: 2013-09-02

  33. arxiv-id: 1304.7659v1 [Abstract, pdf]
    On the Coble quartic and Fourier-Jacobi expansion of theta relations
    Francesco Dalla Piazza, Riccardo Salvati Manni
    Published: 2013-04-29

  34. arxiv-id: 1304.4097v4 [Abstract, pdf]
    Nonabelian higher derived brackets
    Ruggero Bandiera
    Published: 2013-04-15
    Journal Reference: J. of Pure and Applied Algebra 219 (2015), no. 8, 3292-3313

  35. arxiv-id: 1303.6495v1 [Abstract, pdf]
    Parametrization of the box variety by theta functions
    Eberhard Freitag, Riccardo Salvati Manni
    Published: 2013-03-26

  36. arxiv-id: 1302.4756v2 [Abstract, pdf]
    The exceptional set and the Green-Griffiths locus do not always coincide
    Simone Diverio, Erwan Rousseau
    Published: 2013-02-19

  37. arxiv-id: 1301.6000v2 [Abstract, pdf]
    On coisotropic deformations of holomorphic submanifolds
    Ruggero Bandiera, Marco Manetti
    Published: 2013-01-25
    Journal Reference: J. Math. Sci. Univ. Tokyo 22 (2015), 1-37

  38. arxiv-id: 1212.1895v1 [Abstract, pdf]
    On the Coble quartic
    Samuel Grushevsky, Riccardo Salvati Manni
    Published: 2012-12-09

  39. arxiv-id: 1208.4279v1 [Abstract, pdf]
    The fine structure of Kontsevich-Zorich strata for genus 3
    Eduard Looijenga, Gabriele Mondello
    Published: 2012-08-21
    Journal Reference: Geom. Dedicata 169 (2014), pp. 109-128

  40. arxiv-id: 1208.1738v1 [Abstract, pdf]
    A cyclic extension of the earthquake flow II
    Francesco Bonsante, Gabriele Mondello, Jean-Marc Schlenker
    Published: 2012-08-08
    Journal Reference: Annales scientifiques de l'ENS 48 n. 4 (2015), 811-859

  41. arxiv-id: 1204.6669v1 [Abstract, pdf]
    Two remarks on the Weierstrass flag
    Enrico Arbarello, Gabriele Mondello
    Published: 2012-04-30
    Journal Reference: Conference on Compact Moduli and Vector Bundles, University of Georgia, Athens GA 21-24/10/2010, Contemporary Mathematics 564 (2012), pp. 137-144

  42. arxiv-id: 1203.6495v4 [Abstract, pdf]
    Periods of Double EPW-sextics
    Kieran G. O'Grady
    Published: 2012-03-29

  43. arxiv-id: 1112.0425v4 [Abstract, pdf]
    Semiregularity and obstructions of complete intersections
    Donatella Iacono, Marco Manetti
    Published: 2011-12-02
    Journal Reference: Advances in Mathematics 235 (2013) pag. 92-125

  44. arxiv-id: 1109.4309v3 [Abstract, pdf]
    Formality of Koszul brackets and deformations of holomorphic Poisson manifolds
    Domenico Fiorenza, Marco Manetti
    Published: 2011-09-20
    Journal Reference: Homology, Homotopy and Applications, Vol. 14 (2012), No. 2, pp.63-75

  45. arxiv-id: 1107.3337v2 [Abstract, pdf]
    On a conjecture of Oguiso about rational curves on Calabi-Yau threefolds
    Simone Diverio, Andrea Ferretti
    Published: 2011-07-17

  46. arxiv-id: 1107.1263v1 [Abstract, pdf]
    A survey on hyperbolicity of projective hypersurfaces
    Simone Diverio, Erwan Rousseau
    Published: 2011-07-06
    Journal Reference: Publica\c{c}\~oes Matem\'aticas do IMPA, 2011

  47. arxiv-id: 1106.0525v1 [Abstract, pdf]
    A cyclic extension of the earthquake flow
    Francesco Bonsante, Gabriele Mondello, Jean-Marc Schlenker
    Published: 2011-06-02
    Journal Reference: Geom. Topol. 17 (2013) 157-234

  48. arxiv-id: 0902.3741v3 [Abstract, pdf]
    A remark on the codimension of the Green-Griffiths locus of generic projective hypersurfaces of high degree
    Simone Diverio, Stefano Trapani
    Published: 2009-02-21

  49. arxiv-id: 0902.0732v2 [Abstract, pdf]
    An algebraic proof of Bogomolov-Tian-Todorov theorem
    Donatella Iacono, Marco Manetti
    Published: 2009-02-04
    Journal Reference: Deformation spaces, Vieweg Aspects Math. (2010) 113-133

  50. arxiv-id: 0812.1602v2 [Abstract, pdf]
    Poisson structures on the Teichmueller space of hyperbolic surfaces with conical points
    Gabriele Mondello
    Published: 2008-12-09
    Journal Reference: "In the Tradition of Ahlfors-Bers, V", Contemporary Mathematics, vol. 510, Amer. Math. Soc., Providence, RI, 2010, pp. 307-329

  51. arxiv-id: 0811.2346v6 [Abstract, pdf]
    Effective algebraic degeneracy
    Simone Diverio, Joel Merker, Erwan Rousseau
    Published: 2008-11-14
    Journal Reference: Invent. Math. 180 (2010), 161-223

  52. arxiv-id: 0808.0140v1 [Abstract, pdf]
    A period map for generalized deformations
    Domenico Fiorenza, Marco Manetti
    Published: 2008-08-01
    Journal Reference: Journal of Noncommutative Geometry, Volume 3, Issue 4, 2009; pp. 579-597

  53. arxiv-id: 0807.4497v1 [Abstract, pdf]
    Smooth metrics on jet bundles and applications
    Simone Diverio
    Published: 2008-07-28

  54. arxiv-id: 0804.0605v2 [Abstract, pdf]
    Riemann surfaces with boundary and natural triangulations of the Teichmueller space
    Gabriele Mondello
    Published: 2008-04-03
    Journal Reference: J. Eur. Math. Soc. (JEMS) 13 (2011), pp. 635-684

  55. arxiv-id: 0802.2011v1 [Abstract, pdf]
    A criterion of convergence in the augmented Teichmueller space
    Gabriele Mondello
    Published: 2008-02-14
    Journal Reference: Bull. Lond. Math. Soc. 41 (2009), pp. 733-746

  56. arxiv-id: 0802.0045v3 [Abstract, pdf]
    Existence of global invariant jet differentials on projective hypersurfaces of high degree
    Simone Diverio
    Published: 2008-02-01

  57. arxiv-id: 0706.1031v3 [Abstract, pdf]
    Differential Equations on Complex Projective Hypersurfaces of Low Dimension
    Simone Diverio
    Published: 2007-06-07

  58. arxiv-id: 0705.1792v1 [Abstract, pdf]
    Riemann surfaces, ribbon graphs and combinatorial classes
    Gabriele Mondello
    Published: 2007-05-12
    Journal Reference: "Handbook of Teichm\"uller theory II", EMS (2009), pp. 151-216

  59. arxiv-id: math/0610698v4 [Abstract, pdf]
    Triangulated Riemann surfaces with boundary and the Weil-Petersson Poisson structure
    Gabriele Mondello
    Published: 2006-10-23
    Journal Reference: J. Differential Geometry 81 (2009), pp. 391-436

  60. arxiv-id: math/0602111v3 [Abstract, pdf]
    A remark on the virtual homotopical dimension of some moduli spaces of stable Riemann surfaces
    Gabriele Mondello
    Published: 2006-02-06
    Journal Reference: Journal of the European Mathematical Society, vol.10 (1) 2008, pp.231-241

  61. arxiv-id: math/0502138v2 [Abstract, pdf]
    Characterizing Jacobians via flexes of the Kummer variety
    E. Arbarello, G. Marini, I. Krichever
    Published: 2005-02-07

  62. arxiv-id: math/0303207v2 [Abstract, pdf]
    Combinatorial classes on the moduli space of curves are tautological
    Gabriele Mondello
    Published: 2003-03-17
    Journal Reference: Int. Math. Res. Not. 2004, no. 44, 2329-2390